# SDR C2XA10IA288

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N16911
- Make and model: Emb EMB-145LR
- Aircraft serial: 145446
- Aircraft time: 22,974 hours, 17,450 cycles
- System (JASC): 2430 · DC Generating System
- Part: Bar
- Part number: 14526343003
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2129, THE CREW REPORTED A APU CONTACTOR FAIL MESSAGE ON EICAS.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE APU SHUNT GROUND BAR TO HAVE FAILED CAUSING DAMAGE TO FRAME 80 AND THE ELECTRICAL WIRING ON THE SHUNT.  IAH MAINTENANCE REMOVED THE DAMAGED SECTION OF FRAME 80 AND INSTALLED A FILLER REPAIR, REPAIRED THE ELECTRICAL WIRING, REMOVED AND REPLACED THE SHUNT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
